# SDR HEEA979006

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 6400 · Tail Rotor System
- Part: Bearings
- Part number: 355A09103601
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BALANCE PROBLEM.
